Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

July 1, 2011Fulton County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 1, 2011, 4:05 PM EDT for Fulton County, Georgia. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2011, 4:05 PM EDT (20:05 UTC)
Expired
Jul 1, 2011, 4:30 PM EDT
In force
25 min
Issued by
NWS Atlanta, GA

County Fulton County, GA

The radar

The Atlanta radar (KFFC), 35 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.1 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1954 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1954 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
1094 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

359 
WWUS82 KFFC 012005
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 PM EDT FRI JUL 1 2011

GAZ032-033-043-044-012030-
405 PM EDT FRI JUL 1 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN COBB...DOUGLAS AND FULTON COUNTIES UNTIL 430 PM EDT...

AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SIX FLAGS OVER GEORGIA...MOVING SOUTHWEST AT
5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
COBB...DOUGLAS AND FULTON COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE BANKHEAD...CASCADE HEIGHTS...SIX
FLAGS OVER GEORGIA...MABLETON...AUSTELL...SWEETWATER CREEK STATE
PARK...SANDTOWN...CAMPBELLTON...UNION CITY...FAIRBURN AND CHAPEL
HILL. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3354 8455 3367 8478 3386 8460 3376 8441
TIME...MOT...LOC 2005Z 033DEG 5KT 3373 8456

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 1, 3:30 PM EDT, 35 minutes earlier.

Area forecast discussion, Jul 1, 3:30 PM EDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
330 PM EDT FRI JUL 1 2011

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
MODELS SIMILAR WITH THE UPPER TROF ALONG THE ATLANTIC SEA BOARD
SHIFTING FARTHER OUT TO SEA DURING THE PERIOD AS AN UPPER RIDGE
CENTERED OVER THE CENTRAL U.S. BUILDS EASTWARD. MEANWHILE...WEAK
SURFACE HIGH PRESSURE REMAINS OVER THE SOUTHEASTERN STATES...BUT
MODELS CONTINUE TO SHOW A WEAK SURFACE BOUNDARY MEANDERING ACROSS
OUR COUNTY WARNING AREA WHICH MAY SERVE AS A FOCUS FOR ISOLATED TO
SCATTERED CONVECTION DURING THE AFTERNOONS AND EVENINGS. CURRENTLY
SEEING SOME CONVECTION OVER THE SOUTHERN HALF OF OUR AREA...AND
WILL CONTINUE LOW POPS THERE INTO THE EARLY EVENING HOURS. WITH
MODELS SHOWING THE REMNANTS OF THE WEAK BOUNDARY FARTHER NORTH
SATURDAY AND SUNDAY...WILL BLANKET MUCH OF THE COUNTY WARNING AREA
WITH SLIGHT CHANCE TO LOW CHANCE POPS. OVERALL...MAV-MET MOS TEMPS
SIMILAR THROUGH THE PERIOD...THOUGH MAV RUNNING A TAD COOLER ON
OVERNIGHT LOWS. WILL GO WITH A MAV/MET BLEND AS A GENERAL RULE
THROUGH THE PERIOD.

.LONG TERM /MONDAY THROUGH FRIDAY/...
EXTENDED PROGS SIMILAR WITH HOLDING ON TO THE REMNANTS OF A WEAK
SURFACE BOUNDARY ACROSS NORTH CENTRAL GEORGIA THROUGH MUCH OF THE
PERIOD. THIS FEATURE ALONG WITH AFTERNOON HEATING MAY BE ENOUGH TO
GENERATE ISOLATED-SCATTERED CONVECTION EACH DAY. WITH CURRENT
EXTENDED FORECAST ALREADY LEANING THIS WAY...HAVE NOT MADE ANY
CHANGES. ABOVE NORMAL TEMPS CONTINUING WITH HIGHS GENERALLY IN THE
90S AND LOWS IN THE 60S AND 70S.

&&

.CLIMATE...

RECORDS FOR 07-02

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     103 1925     65 1943     76 1931     56 1937
   KATL      99 1954     68 1943     79 1996     58 1937
   KCSG     101 1990     72 1981     78 1996     59 1950
                1970
   KMCN     103 1954     77 1943     79 1931     58 2008
                                                    1937

RECORDS FOR 07-03

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     102 1925     70 1943     77 1978     58 1932
   KATL     101 1925     74 1943     77 1931     60 1881
   KCSG     101 1970     75 1988     77 1997     64 1950
                                        1996
   KMCN     104 1970     78 1944     77 1931     63 2010
                                                    1919
                                                    1918

RECORDS FOR 07-04

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     102 1925     71 1940     75 1980     57 1996
                                        1931
   KATL      99 1948     72 1940     75 1993     59 1967
                            1922        1980        1933
                                        1931
   KCSG      99 2006     80 1994     76 2000     64 1986
                                        1998
                                        1997
   KMCN     101 1979     74 1940     79 1931     59 1967

&&

.AVIATION...
18Z UPDATE...
A SURFACE TROUGH NEAR A CSG-MCN-AGS LINE WILL PROVIDE A FOCUS FOR
ISOLATED TSTMS AROUND THOSE SITES THIS AFTERNOON-EARLY EVENING. HAVE
KEPT TEMPO FOR CSG AND MCN. HAVE ADDED CB TO OTHER TAF SITES DUE TO
UNCERTAINTY OF EFFECTS OF SURFACE BOUNDARY AND ALSO SHORT WAVE
DRIFTING SOUTHWARD INTO TN. CEILINGS GENERALLY 4 TO 5THSD FT SCT TO
BKN THIS AFTERNOON AND EVENING. WINDS BASICALLY LIGHT AND VARIABLE
GOING SE TO SW 5KT OR LESS. SHOULD BE VARIABLE OR CALM OVERNIGHT.
LOOKS LIKE A MORE SOUTHWEST DIRECTION FAVORED FOR SATURDAY.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON WINDS.
MEDIUM TO HIGH ON REMAINING ELEMENTS.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  96  70  96 /  10  20  20  20
ATLANTA         73  95  74  94 /  10  20  20  20
BLAIRSVILLE     64  89  66  90 /  10  30  30  30
CARTERSVILLE    63  97  66  97 /  10  20  20  20
COLUMBUS        73  97  74  95 /  20  20  20  20
GAINESVILLE     72  94  71  94 /  10  20  20  30
MACON           71  97  71  95 /  20  20  20  20
ROME            64  98  66  98 /  10  10  10  20
PEACHTREE CITY  68  95  68  94 /  10  20  20  20
VIDALIA         71  95  71  94 /  20  20  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

49
Hazardous weather outlook, Jul 1, 4:46 AM EDT, 11 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
446 AM EDT FRI JUL 1 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-021200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
446 AM EDT FRI JUL 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING ACROSS
CENTRAL GEORGIA.

.SYNOPSIS...
A WEAK SURFACE TROUGH OF LOW PRESSURE STALLED ACROSS CENTRAL
GEORGIA WILL PROVIDE THE FOCUS FOR ISOLATED AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM ISOLATED THUNDERSTORMS WILL BE FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH. THE GREATER
CHANCE FOR AFTERNOON THUNDERSTORM DEVELOPMENT WILL BE GENERALLY
SOUTH OF A LINE FROM CARROLLTON TO ATHENS.

.DISCUSSION...
A WEAK SURFACE TROUGH OF LOW PRESSURE MEANDERING ACROSS CENTRAL
GEORGIA WILL SERVE AS THE MAIN FOCUS FOR ISOLATED THUNDERSTORM
DEVELOPMENT THIS AFTERNOON AND EVENING. WEAK INSTABILITY AND WIND
SHEAR WILL HELP HOLD THUNDERSTORM DEVELOPMENT BELOW SEVERE LIMITS.
HOWEVER... AN ISOLATED PULSE SEVERE STORM CANNOT BE RULED OUT AS
AN UPPER LEVEL DISTURBANCE IS EXPECTED TO TRAVERSE THE STATE
DURING MAX HEATING. OTHERWISE... THE THUNDERSTORM THREAT WILL
GREATLY DIMINISH BEFORE MIDNIGHT WITH LOSS OF DAYTIME HEATING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED EACH AFTERNOON AND
EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 1, 2:52 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
252 PM EDT FRI JUL 1 2011

GAZ096-107-011930-
252 PM EDT FRI JUL 1 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN PULASKI AND BLECKLEY COUNTIES UNTIL 330 PM EDT...

AT 247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ROYAL...MOVING SOUTH AT 10 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS PULASKI
AND BLECKLEY COUNTIES THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH
OF THE STORM INCLUDE CARY...ROYAL...COLEY STATION...MAGNOLIA...
PORTER...COCHRAN...PAULK...OCMULGEE PUBLIC FISHING AREA...PULASKI
STATE PRISON...MOBLEY CROSSING...HARTFORD AND BAILEYS PARK.

&&

LAT...LON 3231 8357 3240 8353 3239 8351 3241 8348
      3246 8349 3253 8335 3250 8325 3235 8329
      3234 8330 3233 8329 3231 8330 3229 8334
      3226 8336
TIME...MOT...LOC 1853Z 017DEG 7KT 3244 8338
Special weather statement, Jul 1, 3:23 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
323 PM EDT FRI JUL 1 2011

GAZ072-073-084-012000-
323 PM EDT FRI JUL 1 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN JONES...WILKINSON AND BALDWIN COUNTIES UNTIL 400 PM EDT...

AT 318 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER COOPERS...MOVING SOUTHWEST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
JONES...WILKINSON AND BALDWIN COUNTIES THROUGH 400 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE SCOTTSBORO...PANCRAS...
BROWNS CROSSING...COOPERS AND IVEY. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3286 8323 3294 8344 3309 8335 3303 8316
TIME...MOT...LOC 1923Z 025DEG 7KT 3299 8330
Special weather statement, Jul 1, 3:24 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
324 PM EDT FRI JUL 1 2011

GAZ070-071-012000-
324 PM EDT FRI JUL 1 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MONROE AND LAMAR COUNTIES UNTIL 400 PM EDT...

AT 323 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JOHNSTONVILLE...MOVING SOUTHWEST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MONROE AND LAMAR COUNTIES THROUGH 400 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE HIGH FALLS STATE PARK...CHAPPEL MILL...
LIBERTY HILL...JOHNSTONVILLE...COLLIER...REDBONE...GOGGINS...MILNER
AND BARNESVILLE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3318 8414 3318 8413 3320 8410 3320 8401
      3309 8391 3296 8409 3315 8423
TIME...MOT...LOC 1924Z 037DEG 4KT 3311 8405
Special weather statement, Jul 1, 3:28 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
328 PM EDT FRI JUL 1 2011

GAZ067-012000-
328 PM EDT FRI JUL 1 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MERIWETHER COUNTY UNTIL 400 PM EDT...

AT 323 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HARRIS CITY...MOVING SOUTHWEST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MERIWETHER COUNTY THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE ODESSADALE...HARRIS CITY...WARM SPRINGS...
GREENVILLE...DURAND AND STOVALL. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3308 8479 3297 8461 3285 8470 3286 8474
      3287 8475 3287 8481 3290 8487 3293 8486
      3301 8487
TIME...MOT...LOC 1928Z 038DEG 5KT 3295 8477
Special weather statement, Jul 1, 3:49 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
349 PM EDT FRI JUL 1 2011

GAZ074-085-012015-
349 PM EDT FRI JUL 1 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WASHINGTON AND JOHNSON COUNTIES UNTIL 415 PM EDT...

AT 344 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF OCONEE...MOVING SOUTHWEST AT
10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WASHINGTON AND JOHNSON COUNTIES THROUGH 415 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE OCONEE. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3281 8273 3270 8282 3272 8286 3271 8295
      3272 8296 3275 8294 3277 8296 3280 8296
      3286 8300 3294 8288
TIME...MOT...LOC 1950Z 046DEG 10KT 3281 8288
Special weather statement, Jul 1, 4:05 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 PM EDT FRI JUL 1 2011

GAZ032-033-043-044-012030-
405 PM EDT FRI JUL 1 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN COBB...DOUGLAS AND FULTON COUNTIES UNTIL 430 PM EDT...

AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SIX FLAGS OVER GEORGIA...MOVING SOUTHWEST AT
5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
COBB...DOUGLAS AND FULTON COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE BANKHEAD...CASCADE HEIGHTS...SIX
FLAGS OVER GEORGIA...MABLETON...AUSTELL...SWEETWATER CREEK STATE
PARK...SANDTOWN...CAMPBELLTON...UNION CITY...FAIRBURN AND CHAPEL
HILL. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3354 8455 3367 8478 3386 8460 3376 8441
TIME...MOT...LOC 2005Z 033DEG 5KT 3373 8456

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 8:16 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens, Treutlen44 min
Jun 30, 9:24 PM EDTSpecial Weather StatementFFCTwiggs36 min
Jun 30, 9:56 PM EDTSpecial Weather StatementFFCBibb, Twiggs49 min
Jul 1, 2:52 PM EDTSpecial Weather StatementFFCBleckley38 min
Jul 1, 3:23 PM EDTSpecial Weather StatementFFCBaldwin37 min
Jul 1, 3:24 PM EDTSpecial Weather StatementFFCLamar36 min
Jul 1, 3:28 PM EDTSpecial Weather StatementFFCMeriwether32 min
Jul 1, 3:49 PM EDTSpecial Weather StatementFFCWashington26 min
Jul 1, 4:41 PM EDTSpecial Weather StatementFFCChattahoochee34 min
Jul 1, 4:45 PM EDTSpecial Weather StatementFFCSpalding30 min
Jul 1, 4:48 PM EDTSpecial Weather StatementFFCSpalding27 min
Jul 1, 5:22 PM EDTSpecial Weather StatementFFCHenry38 min
Jul 1, 5:25 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette35 min
Jul 1, 5:27 PM EDTSevere Thunderstorm WarningFFCHenry33 min
Jul 1, 5:56 PM EDTSpecial Weather StatementFFCJones34 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.